Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 37, NWS Indianapolis, IN

April 17, 2013Sullivan County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 17, 2013, 1:55 AM EDT for Sullivan County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2013, 1:55 AM EDT (05:55 UTC)
Expired
Apr 17, 2013, 2:30 AM EDT
In force
35 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sullivan County, IN

The radar

The Evansville,IN radar (KVWX), 94 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

963 
WUUS53 KIND 170555
SVRIND
INC153-170630-
/O.NEW.KIND.SV.W.0037.130417T0555Z-130417T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
155 AM EDT WED APR 17 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SULLIVAN COUNTY IN SOUTHWEST INDIANA...

* UNTIL 230 AM EDT

* AT 150 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SULLIVAN...
  AND MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PAXTON...DUGGER AND PLEASANTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3915 8757 3918 8724 3893 8724 3896 8753
TIME...MOT...LOC 0555Z 269DEG 18KT 3908 8741

HAIL...1.00IN
WIND...60MPH

$$

NIELD
1 follow-up statement
989 
WWUS53 KIND 170608
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
208 AM EDT WED APR 17 2013

INC153-170630-
/O.CON.KIND.SV.W.0037.000000T0000Z-130417T0630Z/
SULLIVAN IN-
208 AM EDT WED APR 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SULLIVAN COUNTY UNTIL 230 AM EDT...

AT 204 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SULLIVAN...AND
MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DUGGER AND PLEASANTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3915 8757 3918 8724 3893 8724 3896 8753
TIME...MOT...LOC 0608Z 269DEG 18KT 3905 8733

HAIL...1.00IN
WIND...60MPH

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 12:33 AM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 17, 12:33 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1233 AM EDT WED APR 17 2013

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 232 PM EDT TUE APR 16 2013

A FRONTAL SYSTEM LOCATED NEAR THE OHIO RIVER IS EXPECTED TO MOVE
NORTH ACROSS THE FORECAST AREA WEDNESDAY NIGHT. STRONG LOW
PRESSURE IS EXPECTED TO MOVE THROUGH THE GREAT LAKES THURSDAY
NIGHT AND FRIDAY...BRINGING A COLD FRONT THROUGH THE AREA. IN THE
WAKE OF THIS FRONT...HIGH PRESSURE IS EXPECTED TO BUILD INTO THE
AREA BY NEXT WEEKEND AND INTO EARLY NEXT WEEK. ANOTHER FRONTAL
SYSTEM MAY AFFECT THE AREA BY NEXT TUESDAY.

&&

.NEAR TERM /OVERNIGHT/...
ISSUED AT 1005 PM EDT TUE APR 16 2013

FRONTAL BOUNDARY HAS SHIFTED TO JUST SOUTH OF THE OHIO RIVER AS OF
02Z. DESPITE THAT...SCATTERED CONVECTION CONTINUES TO DEVELOP AND
MOVE ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA...AND
ADDITIONAL STORMS HAVE DEVELOPED INTO THE NORTHERN WABASH VALLEY.
TEMPS AS OF 02Z HAD FALLEN INTO THE UPPER 40S AND LOWER/MID 50S NORTH
OF THE BOUNDARY.

MESOANALYSIS INDICATING INSTABILITY GRADIENT REMAINS NORTH OF THE
BOUNDARY AND DRAPED OVER FAR SOUTHERN COUNTIES...LIKELY
CONTRIBUTING TO THE PERSISTENCE OF STORMS. LOW LEVEL JET REMAINS
ACROSS THE REGION AND INCREASING WARM ADVECTION AND ISENTROPIC
UPGLIDE LIKELY CONTRIBUTING TO THE NOTED INCREASE IN CONVECTION
OVER THE LAST TWO HOURS. PRESENCE OF THE DEEPER LIFT AND WARM
ADVECTION SHOULD ENABLE CONVECTION TO PERSIST FOR THE NEXT SEVERAL
HOURS AS THE FRONT BECOMES STATIONARY JUST SOUTH OF THE OHIO
RIVER. WILL MAINTAIN SCATTERED THUNDERSTORMS ALL NIGHT WITH A
DECREASE IN COVERAGE ANTICIPATED TOWARDS DAYBREAK AS THE AXIS OF
LIFT SHIFTS NORTH AND LOW LEVEL FORCING WEAKENS IN RESPONSE TO
SUBTLE RIDGING ALOFT. STORMS OVER FAR SOUTHERN COUNTIES IN CLOSEST
PROXIMITY TO THE BOUNDARY MAY CONTINUE TO POSE A RISK FOR HAIL
WITH ELEVATED CORES FOR THE NEXT COUPLE HOURS...OTHERWISE STORMS
WILL REMAIN BELOW SEVERE LEVELS. TEMPS ARE CURRENTLY AT THEIR MINS
FOR THE NIGHT...EXPECT TEMPS TO REMAIN STEADY OR SLOWLY RISE
OVERNIGHT.

ZONE AND GRID UPDATES OUT.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
ISSUED AT 232 PM EDT TUE APR 16 2013

MODEL DATA SUGGEST FRONT WILL PRETTY MUCH HOLD ITS POSITION NEAR THE
OHIO RIVER INTO WEDNESDAY NIGHT. A DEVELOPING STRONG LOW LEVEL JET
AHEAD OF APPROACHING PLAINS SYSTEM SHOULD SERVE TO PUSH THIS FRONT
BACK TO THE NORTH WEDNESDAY NIGHT. WILL CONTINUE WITH CHANCE POPS
FOR WEDNESDAY...AND GO WITH LIKELY POPS OVER MOST OF THE
AREA...EXCEPT FOR THE SOUTHEAST...WEDNESDAY NIGHT AS THERE SHOULD BE
GOOD FORCING ALONG THE JET.

SHOULD BE IN THE WARN SECTOR THURSDAY. OTHER THAT
INSTABILITY...DON/T SEE ANY REAL FOCUS FOR CONVECTION AT THAT
TIME...OTHER THAN POSSIBLY SOME RESIDUAL BOUNDARIES FROM THE
WEDNESDAY NIGHT ACTIVITY. WILL KEEP POPS IN THE CHANCE CATEGORY AT
THAT TIME.

COLD FRONT EXPECTED TO MOVE THROUGH THE AREA LATE THURSDAY
NIGHT/EARLY FRIDAY MORNING. FORCING ALONG THE FRONT LOOKS
STRONG...ALONG WITH STRONG DEEP LAYER SHEAR...ALTHOUGH THE LAPSE
RATES LOOK RATHER POOR AT THIS POINT. NEVERTHELESS...HIGH WINDS ARE
POSSIBLE GIVEN THE EXPECTED WIND FIELDS/LIFT. WILL GO WITH HIGH POPS
THURSDAY NIGHT.

WILL KEEP SOME POPS GOING FOR FRIDAY AS WELL TO COVER ANY LINGERING
ACTIVITY IN THE WAKE OF FRONT.

PROGGED LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR
WEDNESDAY AND THURSDAY MAY STILL BE A LITTLE WARM...ESPECIALLY IN
THE SOUTH. WILL NUDGE THE GUIDANCE DOWN A LITTLE IN THOSE AREAS.
LOWS DON/T LOOK TOO BAD.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ISSUED AT 232 PM EDT TUE APR 16 2013

ECMWF AND GFS DEPICT THE DEPARTURE OF A STRONG COLD FRONT ON FRIDAY
AS ANOTHER AREA OF COLD HIGH PRESSURE BUILDS INTO THE OHIO VALLEY
FROM THE NORTHWEST. THIS WILL KEEP DRY BUT COOL CONDITIONS ACROSS
CENTRAL INDIANA...WITH BELOW NORMAL TEMPERATURES. LOWS ON SATURDAY
MORNING BODE WATCHING AS FROST POTENTIAL MAY EXIST...HOWEVER
PRESSURE GRADIENT AT THAT TIME STILL SUGGESTS THAT WINDS BE STRONG
ENOUGH TO PREVENT FROST FORMATION. WILL WATCH CLOSELY.

AS HIGH PRESSURE SHIFTS EAST OF INDIANA THROUGH THE WEEKEND AND INTO
THE NEXT WORKWEEK...RETURN SOUTHERLY FLOW AROUND THE HIGH SHOULD
RESULT IN SLIGHTLY WARMER TEMPERATURES EACH DAY.

THE NEXT BEST CHANCE FOR PRECIP APPEARS ON TUESDAY AS A STRONG COLD
FRONT ONCE AGAIN PUSHES THROUGH THE STATE.

&&

.AVIATION /DISCUSSION FOR THE 16/06Z TAFS/...
ISSUED AT 1233 AM EDT WED APR 17 2013

FRONTAL BOUNDARY IS CURRENTLY DOWN NEAR THE OHIO RIVER...BUT A
PERSISTENT LOW LEVEL JET WILL REMAIN ACROSS THE REGION OVER THE NEXT
SEVERAL HOURS. THIS WILL COMBINE WITH INCREASING ISENTROPIC LIFT AND
WARM ADVECTION TO MAINTAIN SCATTERED CONVECTION ACROSS THE FORECAST
AREA FOR THE NEXT SEVERAL HOURS. WILL CONTINUE TO CARRY TEMPO GROUPS
FOR THUNDER THROUGH 09Z. THE AXIS OF STRONGEST LIFT SHOULD LIFT
NORTH TOWARDS DAYBREAK...WITH CONVECTIVE COVERAGE DIMINISHING INTO
THE MORNING. MODEL SOUNDINGS INDICATING DEEP MOISTURE TRAPPED
BENEATH A SHARP INVERSION...AND ANTICIPATE WIDESPREAD IFR CEILINGS
AND LOWER TO IMPACT THE TERMINALS THROUGH LATE MORNING. CEILINGS
WILL BEGIN TO LIFT INTO THE AFTERNOON AS THE INVERSION WEAKENS.
LIKELY TO SEE SCATTERED CONVECTION DEVELOP ONCE AGAIN DURING THE
AFTERNOON AS THE FRONT LIFTS BACK NORTH THROUGH THE REGION. WILL
CONTINUE TO CARRY A PERIOD OF VCTS DURING THE LATE AFTERNOON AND
EARLY EVENING. WINDS WILL GRADUALLY VEER FROM EAST-NORTHEAST EARLY
THIS MORNING TO SOUTHEAST THROUGH THE DAY AT ABOUT 10KTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...JAS
NEAR TERM...RYAN
SHORT TERM...JAS
LONG TERM....PUMA
AVIATION...RYAN
Hazardous weather outlook, Apr 16, 3:43 AM EDT, 22 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
343 AM EDT TUE APR 16 2013

INZ021-028>031-035>049-051>057-060-061-170745-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-
343 AM EDT TUE APR 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS.

HAZARDS: LIGHTNING...BRIEF HEAVY RAIN...SMALL HAIL...GUSTY WINDS.

TIMING: MAINLY THIS MORNING AND AFTERNOON.

DISCUSSION: A FRONTAL SYSTEM WILL LINGER ACROSS THE AREA THROUGH
AT LEAST MID WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: THUNDERSTORMS ARE IN THE FORECAST THROUGH THURSDAY NIGHT.
THERE IS A SLIGHT RISK FOR SEVERE WEATHER THURSDAY THROUGH
THURSDAY NIGHT WITH DAMAGING WINDS...HEAVY RAIN...LIGHTNING AND
LARGE HAIL AS THE MAIN THREATS.

DISCUSSION: A FRONTAL SYSTEM WILL LINGER ACROSS THE REGION THROUGH THE MIDDLE OF
THE WEEK. A POTENTIALLY STRONG AREA OF LOW PRESSURE IS EXPECTED TO
DEVELOP ALONG THE FRONT AND MOVE INTO THE GREAT LAKES AROUND
THURSDAY NIGHT...WHICH SHOULD HELP PUSH THE FRONT EAST OF THE AREA
BY FRIDAY. IN THE WAKE OF THIS FRONT...HIGH PRESSURE IS EXPECTED TO
BUILD INTO THE AREA BY NEXT WEEKEND AND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND THURSDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ062>065-067>072-170745-
MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-
JACKSON-JENNINGS-
343 AM EDT TUE APR 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS...POSSIBLY SEVERE.

HAZARDS: DAMAGING WINDS...LARGE HAIL...LIGHTNING AND HEAVY RAINFALL.

TIMING: MAINLY THIS AFTERNOON.

DISCUSSION: A FRONTAL SYSTEM WILL LINGER ACROSS THE AREA THROUGH
AT LEAST MID WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: THUNDERSTORMS ARE IN THE FORECAST THROUGH THURSDAY NIGHT.
THERE IS A SLIGHT RISK FOR SEVERE WEATHER THURSDAY THROUGH
THURSDAY NIGHT WITH DAMAGING WINDS...HEAVY RAIN...LIGHTNING AND
LARGE HAIL AS THE MAIN THREATS.

DISCUSSION: A FRONTAL SYSTEM WILL LINGER ACROSS THE REGION THROUGH THE MIDDLE OF
THE WEEK. A POTENTIALLY STRONG AREA OF LOW PRESSURE IS EXPECTED TO
DEVELOP ALONG THE FRONT AND MOVE INTO THE GREAT LAKES AROUND
THURSDAY NIGHT...WHICH SHOULD HELP PUSH THE FRONT EAST OF THE AREA
BY FRIDAY. IN THE WAKE OF THIS FRONT...HIGH PRESSURE IS EXPECTED TO
BUILD INTO THE AREA BY NEXT WEEKEND AND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...AND AGAIN ON THURSDAY
AND THURSDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Local storm report, Apr 16, 10:22 PM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1022 PM EDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             VINCENNES               38.68N  87.51W
04/16/2013  E1.00 INCH       KNOX               IN   TRAINED SPOTTER

            GROUND NEARLY COVERED LIKE SNOW

&&

BHH
Local storm report, Apr 16, 10:58 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1058 PM EDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             TERRE HAUTE             39.47N  87.38W
04/16/2013  E1.75 INCH       VIGO               IN   BROADCAST MEDIA

&&

BHH
Local storm report, Apr 16, 11:00 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1100 PM EDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             COALMONT                39.19N  87.23W
04/16/2013  E1.75 INCH       CLAY               IN   BROADCAST MEDIA

&&

CORRECTED COUNTY/STATE...LOCATION

BHH
Special weather statement, Apr 16, 11:14 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1114 PM EDT TUE APR 16 2013

INZ051-170345-
VIGO-
1114 PM EDT TUE APR 16 2013

...STRONG THUNDERSTORM ADVISORY FOR VIGO COUNTY UNTIL 1145 PM EDT...

AT 1111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF WEST UNION...OR 6 MILES SOUTH
OF MARSHALL...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TERRE HAUTE...
  PRAIRIE CREEK...
  PRAIRIETON...
  WEST TERRE HAUTE...
  PIMENTO...
  INDIANA STATE UNIVERSITY...
  RILEY...
  SEELYVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3935 8758 3935 8756 3936 8754 3946 8754
      3956 8723 3927 8724 3926 8731 3925 8758
      3926 8761 3928 8762 3930 8761 3930 8762
      3931 8762
TIME...MOT...LOC 0314Z 254DEG 32KT 3931 8763

TDUD
Local storm report, Apr 16, 11:24 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1124 PM EDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             FRANKLIN                39.49N  86.06W
04/16/2013  E0.25 INCH       JOHNSON            IN   TRAINED SPOTTER

            DELAYED REPORT

&&

BHH
Special weather statement, Apr 17, 1:18 AM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
118 AM EDT WED APR 17 2013

INZ060-170615-
SULLIVAN-
118 AM EDT WED APR 17 2013

...STRONG THUNDERSTORM ADVISORY FOR SULLIVAN COUNTY UNTIL 215 AM
EDT...

AT 117 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HUTSONVILLE...OR 7 MILES NORTHEAST OF
ROBINSON...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SULLIVAN...
  MEROM...
  GRAYSVILLE...
  TURTLE CREEK RESERVOIR...
  FAIRBANKS...
  PAXTON...
  SHELBURN...
  HYMERA...
  DUGGER...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3919 8762 3920 8759 3923 8758 3926 8729
      3926 8724 3897 8724 3896 8752 3898 8758
      3906 8758 3908 8762 3910 8762 3911 8766
      3912 8764 3914 8766
TIME...MOT...LOC 0518Z 257DEG 19KT 3908 8765

NIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 8:04 PM EDTSpecial Weather StatementINDMartin26 min
Apr 16, 9:44 PM EDTSpecial Weather StatementINDKnox46 min
Apr 16, 10:01 PM EDTSevere Thunderstorm WarningINDDaviess, Knox44 min
Apr 16, 10:12 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen48 min
Apr 16, 10:57 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen48 min
Apr 16, 11:14 PM EDTSpecial Weather StatementINDVigo31 min
Apr 17, 1:18 AM EDTSpecial Weather StatementINDSullivan57 min
Apr 17, 2:07 AM EDTSevere Thunderstorm WarningINDMorgan38 min
Apr 17, 2:30 AM EDTSevere Thunderstorm WarningINDGreene, Sullivan60 min
Apr 17, 3:31 AM EDTSpecial Weather StatementINDGreene44 min
Apr 17, 3:41 AM EDTAreal Flood AdvisoryINDGreene, Sullivan3 hr
Apr 17, 3:57 AM EDTSevere Thunderstorm WarningINDGreene63 min
Apr 17, 8:54 AM EDTAreal Flood AdvisoryINDBartholomew, Boone, Brown, Clay, Clinton, Decatur and 26 more12 hr
Apr 17, 12:26 PM EDTRiver Flood WarningINDHamilton, Marion11 hr
Apr 17, 12:26 PM EDTRiver Flood WarningINDMarion, Morgan5 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDMarion, Morgan5 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDMorgan, Owen6 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDMorgan, Owen6 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDGreene, Owen11 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDDaviess, Greene, Knox14 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDDaviess, Greene, Knox13 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike15 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike16 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDGibson, Knox16 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDKnox27 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDGibson, Knox, Posey25 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDHenry, Rush, Shelby23 hr
Apr 17, 12:26 PM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington5 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDLawrence, Martin11 hr
Apr 17, 12:26 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington12 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDCarroll, Tippecanoe, White4 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDDelaware, Randolph11 hr
Apr 17, 12:26 PM EDTRiver Flood WarningINDTippecanoe3 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDCarroll, Howard, Tippecanoe4 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDClay, Greene5 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDMontgomery, Parke23 hr
Apr 17, 3:34 PM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more40 hr
Apr 17, 4:54 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence, Monroe51 min
Apr 17, 5:29 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Morgan46 min
Apr 17, 5:52 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Morgan, Shelby38 min
Apr 17, 6:28 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Madison, Marion, Shelby47 min
Apr 17, 7:21 PM EDTSevere Thunderstorm WarningINDHendricks, Montgomery, Parke, Putnam39 min
Apr 17, 7:49 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe41 min
Apr 17, 7:55 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren35 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.